Note on the cardinality of some sets of clones

Pantović Jovanka and Vojvodić Dušan: Note on the cardinality of some sets of clones. In: Acta cybernetica, (14) 3. pp. 491-495. (2000)

[thumbnail of cybernetica_014_numb_003_491-495.pdf]
Cikk, tanulmány, mű

Download (507kB) | Preview


All minimal clones containing a three-element grupoid have been determined in [3]. In this paper we solve the problem of the cardinality of the set of clones which contain some of these clones.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2000
Volume: 14
Number: 3
ISSN: 0324-721X
Page Range: pp. 491-495
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 494-495. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 14. 11:38

Actions (login required)

View Item View Item